Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Green bowel movement, nausea, shaking, sweating, painful. Cause?

when i have a bowel movement the last couple weeks, only a few days ive used the rest room for a bowel movement, my bowel was thin, long and tons of it, and a light color. between tan and green. my stomache has been nauseated and while i had my bowel movement i was shaking, sweating and felt like i was in labor all over again with the sensation to push im 10 weeks post partum now. was wondering what could be causing this.
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  603
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
likely what you are describing is a painful small bowel diarrhoea you have a host of viral bacterial infections causing it
get your stools examined for routine, culture examnation
can take a course of antibiotic which is safe in breast feeding as you are post partum for diarrhoea along with an antispasmodic to relieve your symptoms
keep good hydration by increasing your oral intake
ensure good hygeine hand washing to avoid spread to your baby
hope this answers your query
do get back if any further questions to be answered
wish you a speedy recovery
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor